I've been on accutane for more then 6 months and I am still breaking out
Patience they say is a virtue. And I understand completely that acne doesn't go away over night when taking a medicine, let alone accutane where the dosages last months on end and it " doesnt really absorb into your body until 3 months of starting the first dosage" at least that's all I keep hearing.
I have been on accutane since about June of 2012. And I am still on it. I wasn't getting the results I wanted because I realized my doctor was an absolutely no experience with accutane patients And barley had an idea as to how accutane really works. So 6 months passed and I finally switched doctors.
Note to those wanting to go on accutane: MAKE SURE your doctor has a lot of knowledge and experience with accutane dosages and treating patients.
I have taken about 4600 mgs of accutane over the last 6 months ranging from 20mg, 20 mg, 30 mg, 30mg,40mgs and now 60mgs each being a 30 day script. I am 5'4 and weight 122lbs
I finally switched to a great doctor and he said to me I have been given to low of a dose so from 30 mg I jumped right to 60mg and that's when the drastic change started to happen.
6 months on accutane and not getting the results you hoped and dreamed for can really make everyday living a lot worse for any accutane user.
But now I have eczema flair ups all over both my hands and around my mouth ( and when the stress and anxiety from not getting the results i wanted make my flair ups happen more and more)
I still get black and white heads and I have this one cystic pimple that was injected (while on accutane) a month ago and had recently flared up even bigger then it was to begin with.
My question Are
Should I give up hope that accutane will ever work?
And how much longer can my body handle this medicine.
Are there any tricks of the trade that I don't know of?
Did anyone else have a alter-reaction to a kenalog shot on accutane?